Connors, R.D., Sumalee, A. and Watling, D.P. (2007) Sensitivity analysis of the variable demand probit stochastic user equilibrium with multiple user classes. Transportation Research B, 41 (6). pp. 593-615. ISSN 0191-2615
Abstract
This paper presents a formulation of the multiple user class, variable demand, probit stochastic user equilibrium model. Sufficient conditions are stated for differentiability of the equilibrium flows of this model. This justifies the derivation of sensitivity expressions for the equilibrium flows, which are presented in a format that can be implemented in commercially available software. A numerical example verifies the sensitivity expressions, and that this formulation is applicable to large networks.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2007 Elsevier B.V. This is an author produced version of a paper published in Transportation Research B. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Sensitivity Analysis, Probit Stochastic User Equilibrium |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) |
Depositing User: | Adrian May |
Date Deposited: | 03 Aug 2007 |
Last Modified: | 03 Nov 2017 20:31 |
Published Version: | http://www.sciencedirect.com/science/journal/01912... |
Status: | Published |
Publisher: | Elsevier Science |
Refereed: | Yes |
Identification Number: | 10.1016/j.trb.2006.11.003 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:2480 |